Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Doctors appointment tomorrow !!! UPDATE!!!

Posted by on Jan. 28, 2013 at 1:48 AM
  • 6 Replies
  • 354 Total Views

Update!!! so went to the docs there going to now keep giving him the vyvanse and added adderall for 4oclock to help with the re-bound .... Hope it works out will keep updating to let you all know....cross your fingers :)





Off to the doctors tomorrow for another medication follow up for my youngest son Wish me luck ladies........

by on Jan. 28, 2013 at 1:48 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
tam626
by on Jan. 28, 2013 at 3:25 PM

Good luck, hope it goes well!


TattoomamaPink
by on Jan. 28, 2013 at 3:53 PM
1 mom liked this

Thank You!!! Went great think were starting to get this medication thing under control...


Quoting tam626:

Good luck, hope it goes well!




MomOfOneCoolKid
by Bronze Member on Jan. 28, 2013 at 9:19 PM

good luck mom!

MomOfOneCoolKid
by Bronze Member on Jan. 28, 2013 at 9:24 PM
1 mom liked this

Wanted to share my experience:

 

This morning, when ds saw the dev pedi he was very into his repetitive behaviors.

Its not that he didn't socialize at all, but had EXTREME difficulty following along the convo with the doc.

He was disengaged a lot, to say the least. He was on adderall when the doc saw him.

Doc said he transitioned in and out of "ADHD" and "spectrum behaviors"

He said ds was "spectrumy."

  

Today ds also had an informal assessment with a new speech therapist at 5:30p.

By the time we saw the speech therapist, it was 6:00pm. Well within the time that the Adderall would have been out of his system, I think, maybe.

He was a social butterfly. He was engaging, answering questions, asking questions.

Still difficulty following the flow of conversation when someone else starts a topic, but way more social and engaging than this morning.

I don't think she was doing "interventionist" techniques. I think she was just engaging him as she would any other four year old.

  

Previously, the socialization effects of Ritalin and Focalin were immediately apparent.

I.e. he had a scared look on his face when he saw same-aged peers and wanted to stay away from them as quickly as possible.

With Ritalin in particular, he cried and melted down.

 With Adderall, this was not present.

 

But I think the negative side effect might be there just not as evident or obvious.

I think the effect of Adderall might be decreased socialization, but not to the point where I would have noticed it, until today with such a different picture in the morning vs the evening.

 

Like I said, I think it might be the adderall. I sent this info to his dev pedi and i have asked him to see ds again without meds.

 

This is one complex kid i tell you :) But I have to say, he is SO adorable -- each and every single time :)

Usually i would be freaking out by this drastic change from morning vs evening, but i think i'm and we (his doc and me) are figuring him out :)

 

 

MomOfOneCoolKid
by Bronze Member on Jan. 29, 2013 at 9:37 AM

 


Quoting TattoomamaPink:

Thank You!!! Went great think were starting to get this medication thing under control...

 

Quoting tam626:

Good luck, hope it goes well!


 

 

Didn't even notice this reply until now! Yippy!

What's the new medication regimin?

 

TattoomamaPink
by on Jan. 29, 2013 at 9:47 AM
1 mom liked this

I hope you can find a solution.. I also experience the non social part with Adderall when they had my son just on that and when he was coming off of it totally different person more sociable.. I hope they can figure something out and my fingers are crossed for you as well....:)


Quoting MomOfOneCoolKid:

good luck mom!



Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN